# SDR SWIA200923730

- Difficulty date: November 18, 2009
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 18,112 hours, 14,062 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FORWARD FAIRING ATTACH FITTINGS WORN BEYOND LIMITS.  (C CHECK)  REPLACED PER SRM.
